Vol. 12, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Parallelisms of quadric sets

William Cherowitzo and Norman L. Johnson

Vol. 12 (2011), No. 1, 21–34

In this article, it is shown that every flock of a hyperbolic quadric H and every flock of a quadratic cone C in PG(3,K), for K a field, is in a transitive parallelism of H or C, respectively. Furthermore, it is shown it is possible to have parallelisms of quadratic cones by maximal partial flocks. The theory of parallelisms of quadratic cones is generalized to analogous results for parallelisms of α-cones.

flocks, flokki, parallelisms, hyperbolic quadric, elliptic quadric, quadratic cone, $\alpha$-cone
Mathematical Subject Classification 2010
Primary: 51A15, 51E20
Received: 31 August 2009
Accepted: 25 September 2009
William Cherowitzo
University of Colorado at Denver
United States
Norman L. Johnson
University of Iowa
United States